# SDR USAAD99126

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT-ATL - FLT 2264 - AFTER TAKEOFF AND LANDING GEAR RETRACTION, ALL THREE GEAR LIGHTS REMAINED RED.  MAINTENANCE REPLACED THE R2-29 RELAY.  (M)
